# SDR A6WA201542350

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 37,762 hours, 34,246 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part serial: WYG99645
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FELT AN AIRFRAME VIBRATION.  LT N1, N2, ITT & FUEL FLOW ERRATIC.  LT VIBRATION 0.5. LT ENGINE PARAMETERS FLUCTUATED +/- 2% & FF 300LBS.  DECLARED AN EMERGENCY & RETURNED.  R & R LT FUEL CONTROL ASSEMBLY IAW AMM 73-21-00.  PERFORMED OPS, LEAK, RIG CHECKS & POWER RUN CHECKS.  ALL CHECKED GOOD.
